# SDR JJBA20140622010

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 33,069 hours, 45,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY EXIT SIGN LIGHTS WILL NOT TEST.  CLEANED, RESEATED & CHARGED EMERGENCY BATTERIES.
